Benadryl Allergy Children's Liquid
Description & Features
- Relieves allergy symptoms
- Contains 6.25 mg/5mL diphenhydramine hydrochloride
- Treats sneezing, runny nose, itchy and watery eyes, and hives
- Bubblegum flavour
- Alcohol- and dye-free
Medicinal Ingredients: Diphenhydramine Hydrochloride, 6.25 mg/5 mL
Non-medicinal Ingredients: Benzoate, Carboxymethylcellulose, Citrate, Flavours, Glycerin, Saccharin sodium and Sorbitol (Contains 7.83 Kcal/5 mL)
Caution: Do not use; with any other product containing diphenhydramine, even one used on skin, more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor, if your child is allergic to diphenhydramine or to any other ingredients in this product, to make a young child sleepy.
Ask a doctor or pharmacist before use if you have a child that; has glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma, difficulty with urination, a cough that is accompanied by excessive secretions, is taking other antihistamines, sedatives or tranquilizers.
When using this product; marked drowsiness may occur, excitability may occur, especially in children, sedatives and tranquilizers may increase drowsiness, do not engage in activities requiring mental alertness.
Stop use and ask a doctor if; symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Other information: Read the complete label before use and follow all directions. Do not use if band on cap and/or seal over bottle opening is missing or broken. Child resistant package. Store at 15 to 30°C. Protect from freezing.
Sucrose free: sweetened with sodium saccharin and sorbitol. Caloric content: 7.83 Kcal/5 mL.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Chemical Name: Diphenhydramine HCL